# SDR REXA2013053101043

- Difficulty date: May 31, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N8884E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7884
- Aircraft time: 21,174 hours, 18,448 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL WHEN THEY REACHED 30 DEG ON APPROACH LEVEL AT 4000FT. 175KTS -21C-70 MIN IN TO FLIGHT ACFT LANDED SAFELY , UNKNOWN IF EMERGENCY WAS DECLARED.  COMPLIED WITH MEL 27-50-00, NO RECENT HISTORY OF ISSUES WITH THE FLAPS.
